| Catalog Number |
110-300 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
06/17/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture, anxiety-product/procedure, capsular contracture baker grade iii.
Event or Problem Description
Healthcare professional reported a left side rupture, capsular contracture baker grade iii, and exchange due to concerns with the product.Device remains implanted.
Event or Problem Description
Device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d9, h3, h6.Device evaluation: based on the product analysis performed, the assessments of the complaints are: rupture: observed one opening assessed as surgical damage.Capsular contracture: unable to observe as it is not related to the device.Anxiety ¿ product/procedure: unable to observe as it is not related to the device.As per the investigation procedure particles creases and wear abrasion was observed.None of the observations are found to be potentially related to the manufacturing process.
Event or Problem Description
Healthcare professional reported left side rupture, capsular contracture baker grade iii, and exchange due to concerns with the product.The device has bee explanted.